# SDR SWAA2022050289856

- Difficulty date: March 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 24 BS 420+3. / [01] NO ALLOWABLE DAMAGE PER SRM. REPAIR BY REPLACEMENT OF PART;[02] RECEIVED NEW SHIELD  ITEM # : 143A8126U21ATSMRO PO# : 855387/1;[03] LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0 AND DWG 143A8126 ID:0011 REV:A;[04] VERIFIED CORRECTIVE ACTION 3.;[05] UPDATED MEASURMENTS;[06] TASK CARD COMPLETE;[07] VERIFIED TABLE MEASUREMENTS. TASK CARD COMPLETE.
